RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 4, Pages 772–775 (Mi dan41022)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Entire functions of generalized completely regular growth of arbitrary upper and lower order

V. I. Chernolyas

Kuban State University, Krasnodar

Full text: PDF file (487 kB)

Bibliographic databases:
UDC: 517.535.4
Presented: . . 
Received: 14.01.1977

Citation: V. I. Chernolyas, “Entire functions of generalized completely regular growth of arbitrary upper and lower order”, Dokl. Akad. Nauk SSSR, 234:4 (1977), 772–775

Citation in format AMSBIB
\Bibitem{Che77}
\by V.~I.~Chernolyas
\paper Entire functions of generalized completely regular growth of arbitrary upper and lower order
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 4
\pages 772--775
\mathnet{http://mi.mathnet.ru/dan41022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0450554}
\zmath{https://zbmath.org/?q=an:0383.30013}


Linking options:
  • http://mi.mathnet.ru/eng/dan41022
  • http://mi.mathnet.ru/eng/dan/v234/i4/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Govorov, N. M. Chernykh, “Complete regularity of growth for some classes of entire functions of exponential type represented by orel integrals and power series”, Math. USSR-Izv., 27:3 (1986), 431–450  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:26
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020